Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What are the side effects of using Lomela cream with Efaderm prescribed for pigmentation ?

I am using Lomela cream in combination with Efaderm for pigmentation, what are the side effects, what happens if I stop using it in some time??
Asked On : Sat, 10 Mar 2012
Answers:  1 Views:  500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

This Lomela cream contains hydroquinone,steroid and retinoic acid.
it is a toxic chemical. It causes confetti like depigmentation which is irreversible.
Steroids might cause atrophy thin and fragile skin,acne,telangiectasia.

Retinoic acid can cause irritation to the skin.

I would suggest you to visit a good Dermatologist and get proper prescription for pigmentation there are many other modalities of treatment like LASER therapy.

Efaderm is used for dry skin and as moisturizing agent allergy is possible to any of its content otherwise it can be used.

Hope this information helps you.
Take care
Good Luck.
Dr.Akhilesh Dubey M.D
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor